# SDR SWIA20251128007

- Difficulty date: October 7, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,047 hours, 25,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLIPCC670-24229-1 & -2 TO STRINGER 13A (LH & RH) WERE MISTAKENLY REMOVED ACCORDING PART A OF SB 044. PART A OF SB IS NOT APPLICABLE TO OUR AIRCRAFT SERIAL NUMBER. PARTS ARE SCRAP. NEW PARTS WILL BE REQUIRED.   (FILED CLOSED)PERFORMED ALL STEPS PER REO 670-53-11-2205 REV -- DATE NOV 10, 2025. NO OTHER DISCREPENCIES FOUND AT THIS TIME. SEE NDT REPORT ATTACHED.
